Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Skin gets dull while going out. Is it safe to take WHO electral powder daily?

Hi I am presently studying in college. Whenever I am at home my skin becomes very nice and glows. However when I am at college it becomes dull. One of the reasons I expect is the nutritious food that I get at home and improper food I get in college which doesnt complete my daily requirements of body salts and minerals. To cover that up is it ok to take the WHO electral powder daily ?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi skin becomes dull due to photodermatoses.i think it is due to loss of water from the face due to ultraviolet rays.first start a sunscreen in the morning and application of moisteriser in the night .yes electral powder may increase the water content in the body and cure the conditiony
Answered: Wed, 13 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor